RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, Issue 4, Pages 94–107 (Mi vuu352)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

On one version of approximate permitting control calculation in a problem of approaching

A. V. Ushakov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Yekaterinburg, Russia

Abstract: A stationary control system defined on a finite time interval in Euclidean space is considered. We discuss one of the main problems of control theory, which is a problem of approach of a control system and a set in a phase space at a fixed time. This problem is closely connected with key problems in control theory, for example, with a problem of optimal performance. That is why it is necessary to find effective algorithms for solving this task. Due to the complexity of this problem it is impossible to solve it analytically even for simple cases. The construction of approximate solutions considered in this paper is connected with the construction of integral funnel of the control system inverted in time. This work contains the description of one algorithm for the integral funnel construction which is a final approximation of a solvability set for a problem of approach. The procedure of finding solvability control of the approximate solution based on local control saving is described. Illustrating example of a mechanical control system is provided.

Keywords: approaching problem, control system, attainability set, integral funnel, control, inverse pendulum.

Full text: PDF file (394 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.977.58
MSC: 35F15, 37G10
Received: 01.10.2012

Citation: A. V. Ushakov, “On one version of approximate permitting control calculation in a problem of approaching”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, no. 4, 94–107

Citation in format AMSBIB
\Bibitem{Ush12}
\by A.~V.~Ushakov
\paper On one version of approximate permitting control calculation in a~problem of approaching
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2012
\issue 4
\pages 94--107
\mathnet{http://mi.mathnet.ru/vuu352}


Linking options:
  • http://mi.mathnet.ru/eng/vuu352
  • http://mi.mathnet.ru/eng/vuu/y2012/i4/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Ushakov, N. G. Lavrov, A. V. Ushakov, “Konstruirovanie reshenii v zadache o sblizhenii statsionarnoi upravlyaemoi sistemy”, Tr. IMM UrO RAN, 20, no. 4, 2014, 277–286  mathnet  mathscinet  elib
    2. V. N. Ushakov, V. I. Ukhobotov, A. V. Ushakov, G. V. Parshikov, “On solving approach problems for control systems”, Proc. Steklov Inst. Math., 291 (2015), 263–278  mathnet  crossref  crossref  isi  elib
    3. V. N. Ushakov, A. R. Matviichuk, “K resheniyu zadach upravleniya nelineinymi sistemami na konechnom promezhutke vremeni”, Izv. IMI UdGU, 2015, no. 2(46), 202–215  mathnet  elib
    4. V. N. Ushakov, A. A. Ershov, “K resheniyu zadach upravleniya s fiksirovannym momentom okonchaniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:4 (2016), 543–564  mathnet  crossref  mathscinet  elib
    5. A. A. Ershov, V. N. Ushakov, “An approach problem for a control system with an unknown parameter”, Sb. Math., 208:9 (2017), 1312–1352  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:128
    Full text:36
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018